White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Stochastic equations and Dirichlet operators on infinite product manifolds

Alberverio, S., Daletskii, A. and Kondratiev, Y. (2003) Stochastic equations and Dirichlet operators on infinite product manifolds. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6 (3). pp. 455-488. ISSN 0219-0257

Full text not available from this repository.

Abstract

We discuss elements of stochastic analysis on product manifolds (infinite products of compact Riemannian manifolds). We introduce differentiable structures on product manifolds and prove the existence and uniqueness theorem for stochastic differential equations on them. This result is applied to the construction of Glauber dynamics for classical lattice models with compact spin spaces.

Item Type: Article
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 15 May 2009 13:32
Last Modified: 15 May 2009 13:32
Published Version: http://dx.doi.org/10.1142/S0219025703001298
Status: Published
Publisher: World Scientific Publishing Company.
Identification Number: 10.1142/S0219025703001298
URI: http://eprints.whiterose.ac.uk/id/eprint/6331

Actions (login required)

View Item View Item